# SDR WX0A1900010074277

- Difficulty date: August 18, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N314NV
- Make and model: Airbus A319-111
- Aircraft serial: 2360
- Aircraft time: 47,910 hours, 33,303 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Frame
- Condition: Mislocated
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(N0008) 7 FASTENER HOLES ARE MISDRILLED AT FR68RH DOOR FRAME AT STGR10RH DOOR FITTING #7 / REPAIRED 7 MIS-DRILLED HOLES IAW EA 79-2022-134 ON FR68 RH DOOR FRAME ATSTGR10RH DOOR FITTING #7."
